MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf code a0401 captures the reportable event of suture break.
 
Event or Problem Description
This report pertains to second of two overstitch suture used during the same procedure.It was reported to boston scientific that an overstitch suture was used in an esg procedure on (b)(6) 2025.During the procedure, the physician experienced (2) sutures breaking with little to no tension.No patient complications were reported as a result of the event.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of suture break.Evaluation summary: the overstitch suture was not returned for analysis.With all the available information, boston scientific concludes that the most probable cause assigned is cause not established.In the customer provided pictures, it can be observed the suture is detached from the anchor.However, the reported event of suture break cannot be confirmed with the evidence provided by the customer.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.All compiled information on this investigation determines that the most probable cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific that an overstitch suture was used in an esg procedure on (b)(6) 2025.During the procedure, the physician experienced (2) sutures breaking with little to no tension.No patient complications were reported as a result of the event.The procedure was completed with another of the same device.This report pertains to first of two overstitch sutures used during the same procedure.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21561541
Report Number3005099803-2025-00926
Device Sequence Number14546386
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public10811955020732
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE6121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/20/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/14/2025
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown